Endometriosis UK

Leg pain

Hey everyone, I have endometriosis and adenomyosis and have just finished a 6 month course of zoladex and have the mirena. Around 3 months after surgery during my zoladex treatment I started getting these pains that I never had experienced before. It always begins in my right foot as a tingling sensation and moves right up to my abdomen or pelvis I can't tell and is the most excruciating pain ever but only lasts 2 minutes. It completely stops me in my tracks but is very short and then goes away. It must be nerve related as it always begins in my legs but I was just wondering if anyone else experiences this and how do you treat it because it is awful and embarrassing! Thank k you!

10 Replies
oldestnewest

Hi

I too had adenomyosis and have Endo. Prior and unfortunately post hysterectomy i m having similiar pains to you and constant burning in both thighs which is v charcteristic of neuropathic pain and has been difficult to manage.

I wonder if you could access Women's Health physio, I have been under going an assessment , she is brilliant and has identified some of my pelvic muscles are in spasm. It's not pleasant but when these trigger points are activated the pain in my legs, hips is intense . Through internal physical manipulation by a trained physician these muscles can be relaxed.

Good luck xx

Reply

Did you only get this pain after your hysterectomy or before? Thank you for your advice i will definitely look into Physio therapy for my pains!

Reply

It may well be zoladex driven as it's a known side effect. I developed severe joint and nerve pain while on it for just 2 cycles, I had not had the symptoms previously.

It took a good 8 weeks for the symptoms to subside after stopping the treatment but they have all gone now.

Are you having hrt?

It may also be worth asking for a bone density scan as zoladex is proven to reduce done density.

Reply

Okay that's good to know! I don't think I could have these pains for the rest of my life. It's been about 8 weeks since my last injections so fingers crossed the pain stops soon. No I went on hrt for a 2 weeks and felt nauteous so I stopped it. Yeah I've been worried about my bones but my dr said because I'm 22 they should be fine. Thank you for your reply!!

1 like
Reply

Welcome X if you do look to have further cycles in the future though I would insist on a baseline scan, which is best practice, especially if you didn't get on with the hrt add back.

Consultants are a bit blasé about this drug but it is a potent, hard core cancer treatment and needs to be taken seriously. Guess I am biased though as it made me very poorly indeed, and I have osteoporosis in the family so should have been contra indicated.

Reply

Yes if I get another cycle of zoladex I definitely will get a scan for my bones! Yes I completely agree! A lot of people don't realise how serious the drug is it's a little scary being on it! Hope you're feeling okay off of it!

Reply

Hi

I do really hope you get some relief from the pain soon 😢. Starry' s advice sounds very sensible, I do sometimes wonder if these physicians experienced this level of pain and had to endure such horrid treatments , would their responses be quite dismissive?

Good luck and I would like to know how you get on with your bone scan and general progress.

K xxx

1 like
Reply

Thank you so much! Yes I completely agree! I think some of them don't understand the physical and mental pain we go through! Thank you!!

Reply

Aww hunny, I suffer from chronic leg pain, starts in my feet then calfs and inside legs. Deep pulsing pain,I describe it like a heart beat, goes on and on, tingling in my toes also. Had full hysterectomy 6yrs ago and woke up with this,there answer pain management.Hope you get relief soon x

Reply

Thank you! These replies make me think it's all associated with surgery and maybe one of our nerves were hit! Thank you and you too!

Reply

You may also like...